Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Head numbness, astigmatism in one eye. Blood, urine test normal, eye test shows need for glasses. Cause for head numbness?

Hi, I am a 36 year old male and have been experiencing numbness in my head on and off for about 3 months now, i have been to numerous doctors and blood an urine tests have come up with nothing. One doctor told me to go to the optician as i may need glasses, which i have done and although i have astigmatism in one eye and a slight need for glasses, i feel my symptoms are getting worse by the day and just do not know where to turn. I have had a chest xray but am still awaiting the results. Thankyou Mr
Asked On : Thu, 12 Jul 2012
Answers:  1 Views:  105
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ophthalmologist 's  Response
u must wear yr specs throughout /constant because u have cylindrical power in yr specs..if there is any problem with specs then get it checked again..also get yr eye pressure checked...
consult neurophysician also..u may take analgesic /painkiller tabs for 3 days..
Answered: Thu, 12 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor